# SDR SWIA2020013147991

- Difficulty date: December 17, 2019
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 39,717 hours, 34,802 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R1430351S
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H INBD FLAP VANE MIDDLE L/E CAP IS CHAFFED, (FLAGGED)   (C-CHECK) RO 1/28/2020   REMOVED AND REPLACED WITH NEW 1EA. L/H I/B FLAP MIDDLE L/E VANE CAP (P/N 601R14303-51S). REF CRJ200 SRM AND BOMBARDIER DWG. COMPLIED WITH TASK CARD.
